# SDR USAAD97142

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fuel Press
- Part number: 42D185
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 1036 - LEFT ENGINE FULE FILTER PRESSURE DROP LIGHT CAME ON IN FLIGHT.  CREW PERFORMED ABNORMAL PROCEDURES AND RETURN TO FIELD.  PIT - A/C LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT ENGINE FUEL FILTER (OLD FILTER CLEAN) ANF REPLACED LEFT ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH.  RAN ENGINE AND LEAK CHECKED OK.  OPERATIONALLY CHECKED SYSTEM, OK.  (M)
